I got my tetness shot yesterday and it really hurts Wat do I do to make it feel better and I got it on my leg?
I'm due again. The last time, I remember the Nurse telling me to keep rubbing and rubbing the spot all day long. This is to help spread out the injected liquid so it won't just sit there and hurt. Worked like a charm!
Call your dr.
You will be sore for a couple days, try Tylenol or ibuprofen, you could also try a warm bath.
Tetanus shots are normally given on the arm or butt. Rub a little around it. Take some pain killer like acetaminophen (Tylenol), or Aspirin.
Just deal with it. Give it about 4 days and it'll be easily dealt with.
Rub it and put a cold pack. It's normal for it to be a little sore, but if it hurts a lot within the next couple days then call and ask your doctor
Jamie is right
I recently had my tetnis shot, and my arm hurt for a few days after. If I were you, i wouldnt worry about it.